Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am on birth control pill for seven months. At the beginning I was very satisfied with the results. My doctor was also pleased with the way I am handling the pill. But, in the last two to three weeks things changed. I am feeling very depressed. There is nothing going on in my life that could have caused these feelings. My doctor told me that birth control pills might have this effect. Why do birth control pills cause depression?

Loading...

Hi, birth control pills are a great method of contraception. However, these pills are drugs just as any other and, like them, have side effects. I also experienced some of these reactions. For me the first pill I used made me sick at first and later it made my breasts so tender that I wasn't able to touch them even when I showered. The doctor than prescribed me with the different pill and I am using it ever since. You see, not every pill is right for every woman. You are experiencing a more serious side effect than I did. The depression caused by birth control pills is common and I suppose that you and your doctor have ruled everything else out. Why birth control pills cause depression is not quite clear. I personally believe that the scientists have not yet figured out how hormones influence our life. When you take the pill you are changing your hormonal balance and the consequences are inevitable. It is just a question what type of pill is causing less of a disturbance. You should talk to your doctor about changing your pill. If you still feel depressed you should think about getting off the pill altogether.
Reply

Loading...